Alert archive / New Jersey / Coastal Flood Advisories in 2007

Coastal Flood Advisory 2, NWS Philadelphia/Mount Holly

February 13, 2007Kent County, New Castle County, Sussex County, Delaware; 10 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania

NWS Philadelphia/Mount Holly issued this coastal flood advisory at Feb 13, 2007, 4:07 PM EST for Kent County, New Castle County, Sussex County, Delaware; 10 counties in New Jersey; Delaware County, Philadelphia County, Pennsylvania. It took effect at Feb 14, 2007, 4:00 AM EST. It was in force for 90 min.

The area

The counties it named.

The facts

Issued
Feb 13, 2007, 4:07 PM EST (21:07 UTC)
In effect from
Feb 14, 2007, 4:00 AM EST
Expired
Feb 14, 2007, 5:30 AM EST
In force
90 min
Issued by
NWS Philadelphia/Mount Holly

Counties Kent County, DE, New Castle County, DE, Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Camden County, NJ, Cape May County, NJ, Cumberland County, NJ, Gloucester County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ, Salem County, NJ, Delaware County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 58 km from the middle of the area, began a volume at 21:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.1 hours before the alert went out and 99 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2007-02-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2007-02-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1027 m above ground
0-6 km bulk shear
71 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WHUS41 KPHI 132107
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
407 PM EST TUE FEB 13 2007

DEZ001>004-NJZ012>014-016>027-PAZ069>071-141100-
/O.NEW.KPHI.CF.Y.0002.070214T0900Z-070214T1800Z/
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BUCKS-DELAWARE-PHILADELPHIA-
407 PM EST TUE FEB 13 2007

...COASTAL FLOOD ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NEW JERSEY HAS ISSUED A 
COASTAL FLOOD ADVISORY UNTIL 1:00 PM WEDNESDAY AFTERNOON FOR THE 
OCEAN FRONT AND BACKBAYS OF NEW JERSEY AND DELAWARE, THE DELAWARE 
BAY, THE TIDAL PORTION OF THE DELAWARE RIVER, AND NEW JERSEYS 
RARITAN BAYSHORE. 

LOW PRESSURE OVER THE TENNESSEE VALLEY WILL DRIFT NORTHEASTWARD 
TONIGHT AND DISSIPATE OVER THE APPALACHIANS. AT THE SAME TIME, A 
SECONDARY LOW PRESSURE SYSTEM WILL FORM OFF THE SOUTH CAROLINA 
COAST. THIS SECONDARY LOW WILL TRACK NORTHWARD WEDNESDAY MORNING AND 
CAUSE A SURGE IN SOUTHEAST WINDS.

BECAUSE OF THE INCREASED ONSHORE FLOW AND INTENSIFYING LOW PRESSURE, 
TIDAL DEPARTURES BETWEEN 2 AND 3 FEET ARE EXPECTED.

HIGH TIDES ALONG THE OCEAN FRONT WILL OCCUR AROUND DAYBREAK 
WEDNESDAY, WHILE HIGH TIDES AT PHILADELPHIA WILL OCCUR AROUND MIDDAY.

IT APPEARS THE MOST LIKELY PLACES TO SEE MINOR TIDAL FLOODING WILL 
BE ALONG THE OCEAN FRONT. WHILE IT LOOKS LESS LIKELY THAT MINOR
TIDAL FLOODING WILL OCCUR ALL THE WAY UP THE DELAWARE RIVER TO
PHILADELPHIA, THERE IS A CONCERN THAT THE EXPECTED HEAVY RAIN AND
VERY EFFICIENT RUNOFF CONDITIONS COULD COMBINE WITH THE ABOVE
NORMAL TIDES AND LEAD TO FLOODING. IF THE HEAVY RAIN DOES NOT
MATERIALIZE, THE FLOOD THREAT ALONG THE DELAWARE RIVER WILL DIMINISH.

WINDS ARE EXPECTED TO SHIFT OFFSHORE WEDNESDAY AFTERNOON. WITH THIS 
BEING THE CASE, MINOR TIDAL FLOODING IN ONLY EXPECTED WITH WEDNESDAY 
MORNINGS HIGH TIDE. 

$$

KRUZDLO
1 follow-up statement
000 
WHUS41 KPHI 141030
CFWPHI

COASTAL HAZARD MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
530 AM EST WED FEB 14 2007

DEZ001>004-NJZ012>014-016>027-PAZ069>071-141130-
/O.CAN.KPHI.CF.Y.0002.000000T0000Z-070214T1800Z/
NEW CASTLE-KENT DE-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-BUCKS-DELAWARE-PHILADELPHIA-
530 AM EST WED FEB 14 2007

...COASTAL FLOOD ADVISORY IS CANCELLED...

TIDAL DEPARTURES ARE NO LONGER EXPECTED TO BUILD ENOUGH TO RESULT
IN MINOR TIDAL FLOODING ALONG THE COASTS OF DELAWARE AND NEW
JERSEY, ON DELAWARE BAY OR ON THE TIDAL PORTION OF THE DELAWARE
RIVER. AS A RESULT, THE NATIONAL WEATHER SERVICE HAS CANCELLED THE
COASTAL FLOOD ADVISORY.

$$

IOVINO

What forecasters said that day

The local office's own words before this coastal flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood advisory went out at Feb 13, 11:50 AM EST, 4 hours 17 minutes earlier.

Area forecast discussion, Feb 13, 11:50 AM EST, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1150 AM EST TUE FEB 13 2007

.UPDATE/ THIS AFTERNOON/...
THE GRAPHICS, ZONES AND WSWS HAVE BEEN UPDATED. LIKE THE CASE,
MANY, MANY TIMES BEFORE, WE CAN SAY WHAT A DIFFERENCE A DAY MAKES.
THE MODELS CONTINUE TO BE COLDER WITH THE MAIN SURFACE LOW OFF THE
COAST RATHER THAN ON THE COAST LIKE YESTERDAY. WITH THE ACCUMULATING
LIGHT SNOW GETTING IN HERE A LITTLE SOONER THIS MORNING, WEVE
INCREASED THE ACCUMULATIONS BY AN INCH IN SPOTS TODAY. BECAUSE OF
THE EXTRA INCH TODAY, STORM TOTALS WERE BOOSTED AN INCH AS WELL.

THE DIFFERENCE TODAY APPEARS TO BE THAT THE SOUTHERN STREAM SURFACE
LOW IS DEVELOPING/INTENSIFYING MORE RAPIDLY AND BECOMING THE MORE
DOMINATE FEATURE BEFORE THE NORTHERN STREAM SHORT WAVE IS HAVING ANY
EFFECT. GONE ARE THE DOUBLE BARREL FEATURES WE SAW YESTERDAY AND THE
SLIGHTLY WARMER TEMPERATURES.

WELL REEVALUATE STORM TOTALS THE NEXT FEW HOURS FOR THE AFTERNOON
PACKAGE, INCORPORATING THE THOUGHTS OF THE 12Z GFS AND HPC. WITH THE
AMOUNT OF QPF THE MODELS CONTINUE TO FORECAST, WE MIGHT BE UNDERDONE
ACROSS THE NORTHWESTERN ZONES WHERE LESS OF A MIX IS EXPECTED.

KRUZDLO

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 7 PM EST
     WEDNESDAY FOR PAZ054-055-061-062-069.

     WINTER WEATHER ADVISORY THROUGH 7 PM EST WEDNESDAY FOR
     PAZ070-071.

     WINTER STORM WARNING THROUGH 7 PM EST WEDNESDAY FOR
     PAZ060-067-068.

NJ...WINTER STORM WARNING FROM 3 PM THIS AFTERNOON TO 7 PM EST
     WEDNESDAY FOR NJZ001-007>010.

     WINTER WEATHER ADVISORY THROUGH 7 AM EST WEDNESDAY FOR
     NJZ021-022.

     WINTER WEATHER ADVISORY FROM 3 PM THIS AFTERNOON TO 7 PM EST
     WEDNESDAY FOR NJZ012>015-019-020-026-027.

     WINTER WEATHER ADVISORY THROUGH 7 PM EST WEDNESDAY FOR
     NJZ016>018.

DE...WINTER WEATHER ADVISORY THROUGH 7 AM EST WEDNESDAY FOR DEZ002.

     WINTER WEATHER ADVISORY THROUGH 7 PM EST WEDNESDAY FOR DEZ001.

MD...WINTER WEATHER ADVISORY THROUGH 7 AM EST WEDNESDAY FOR
     MDZ015-019-020.

     WINTER WEATHER ADVISORY THROUGH 7 PM EST WEDNESDAY FOR
     MDZ008-012.

MARINE...SMALL CRAFT ADVISORY UNTIL 7 AM EST WEDNESDAY FOR
     ANZ430-431-450>455.

     GALE WARNING FROM 7 AM WEDNESDAY TO 7 AM EST THURSDAY FOR
     ANZ430-431-450>455.

&&

.SHORT TERM /TODAY THROUGH THURSDAY/...
AT 5:30 AM, THE LOW WAS CENTERED OVER ARKANSAS.  A FAIRLY SIZABLE
SHIELD OF SNOW HAD DEVELOPED WHERE THE MOISTURE BEING DRAWN
NORTHWARD AHEAD OF THE SYSTEM BEGINS TO OVERRIDE THE COLD SURFACE
AIR.  THE AREA OF SNOW EXTENDED FROM ILLINOIS INTO PENNSYLVANIA
EARLY THIS MORNING.

THE LOW IS STILL EXPECTED TO DISSIPATE OVER EASTERN KENTUCKY AND
WEST VIRGINIA TONIGHT WHILE A SECONDARY LOW DEVELOPS ALONG THE NORTH
CAROLINA COAST.  THE SECOND LOW SHOULD INTENSIFY AS IT MOVES TO THE
NORTHEAST, PASSING TO THE EAST OF DELAWARE AND NEW JERSEY ON
WEDNESDAY AND UP INTO NEW ENGLAND ON WEDNESDAY NIGHT.

BASED ON THE EXPECTED LIQUID PRECIP AMOUNTS, WE BASICALLY NEEDED TO
DOUBLE THE SNOW FORECAST FROM PHLS NORTHERN AND WESTERN SUBURBS AND
CENTRAL NEW JERSEY NORTHWARD, THE AREAS WHERE THE PRECIP SHOULD BE
MOSTLY SNOW AND SLEET.  FORECAST SNOW AMOUNTS RANGE FROM 3 TO 6
INCHES JUST TO THE NORTH OF PHL AND TRENTON, TO 10 TO 16 INCHES IN
THE POCONOS.  WEVE ISSUED A WINTER STORM WARNING FOR OUR COUNTIES
TO THE NORTH OF PHL AND TRENTON.  ONE CONCERN IN ADDITION TO THE
SNOW AND SLEET IS THE STRONG POSSIBILITY THAT PARTS OF CHESTER,
MONTGOMERY, BUCKS, HUNTERDON AND SOMERSET COUNTY COULD RECEIVE A
SIGNIFICANT ACCUMULATION OF ICE.

FOR THE REMAINDER OF OUR FORECAST AREA, EXCEPT FOR SUSSEX IN
DELAWARE, CAPE MAY AND COASTAL ATLANTIC COUNTY, WEVE ISSUED A
WINTER WEATHER ADVISORY FOR TODAY INTO WEDNESDAY FOR A SLOPPY MIX OF
SNOW, SLEET, FREEZING RAIN AND RAIN.  THE RAIN MAY BECOME HEAVY AT
TIMES FROM LATE TONIGHT INTO WEDNESDAY, ADDING ANOTHER DIMENSION TO
THIS ALREADY COMPLICATED WEATHER SCENARIO.

THE STORM WILL BEGIN TO PULL AWAY FROM OUR REGION ON WEDNESDAY NIGHT
AND THURSDAY.  IT IS EXPECTED TO DRAG MORE ARCTIC AIR DOWN INTO OUR
REGION FOR THE END OF THE WEEK.

&&

.LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
ASIDE FROM A CLIPPER TYPE SYSTEM OVER THE WEEKEND, IT LOOKS AS
THOUGH THE LONG TERM WILL REMAIN RELATIVELY TRANQUIL BUT CONTINUED
COLD.

&&

.AVIATION /12Z-12Z/...
STARTING THE MORNING OFF WITH AC CIGS AND GOOD VSBYS.  CONDITIONS
WILL DETERIORATE TODAY AS LOW PRESSURE APPROACHES WITH A LARGE AREA
OF MOISTURE.  SNOW WILL SPREAD ACROSS THE AREA FROM SW TO NE TODAY.
BY MIDDAY, CONDITIONS WILL LOWER TO MVFR.  AS THE INTENSITY OF THE
SNOW INCREASES, CONDITIONS WILL LOWER TO IFR AND OCCASIONALLY TO
LIFR BY LATE IN THE DAY.  WARM AIR PUSHING IN ALOFT WILL THE SNOW TO
MIX WITH OR CHANGE TO SLEET, FREEZING RAIN, OR RAIN IN THE SOUTHERN
PORTIONS OF OUR FORECAST AREA.  THE SNOW WILL BECOME MODERATE TO
HEAVY AT TIMES IN THE NORTHERN SECTIONS AND MAY OCCASIONALLY MIX
WITH SLEET. IFR/LIFR CONDITIONS WILL PERSIST THROUGH THE NIGHT.

&&

.MARINE...
WINDS AND SEAS WILL BE INCREASING TODAY AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN THE COLD HIGH PRESSURE PUSHING DOWN FROM THE NORTH
AND THE APPROACHING STORM FROM THE SOUTHWEST.  SMALL CRAFT
ADVISORIES WILL BE IN EFFECT TODAY AND TONIGHT.  AS THE SECONDARY
LOW DEVELOPS, INTENSIFIES, AND MOVES UP THE COAST, WINDS WILL
INCREASE.  A FEW GUSTS TO NEAR 35 KT MAY OCCUR OVER THE OCEAN LATE
TODAY OR EARLY TONIGHT, BUT THESE SHOULD NOT BE FREQUENT ENOUGH TO
ISSUE A GALE WARNING.  BY WEDNESDAY MORNING GALE FORCE WINDS ARE
EXPECTED BOTH AHEAD OF AND BEHIND THE STORM.  THEREFORE, A GALE
WARNING WILL BE HOISTED FOR WEDNESDAY AND WEDNESDAY NIGHT.  ONCE THE
STORM PULLS FAR ENOUGH AWAY FROM THE MID ATLANTIC COAST CONDITIONS
WILL BEGIN TO IMPROVE, BUT WINDS AND SEAS ARE NOT EXPECTED TO DROP
BELOW SMALL CRAFT ADVISORY CRITERIA UNTIL FRIDAY NIGHT OR SATURDAY.

&&

TIDES...
WITH A STRONG NE FLOW AHEAD OF THE DEVELOPING EAST COAST STORM,
TIDAL DEPARTURES WILL BE ON THE RISE.  IT APPEARS THAT THE ONLY HIGH
TIDE CYCLE THAT WILL BE OF CONCERN WILL BE WEDNESDAY MORNING.
CURRENT PROJECTED HEIGHTS WOULD GIVE US NEAR 6.5 FEET IN SOME OF THE
MOST VULNERABLE AREAS.  SINCE THIS IS BELOW MINOR FLOODING CRITERIA,
A MINOR TIDAL FLOOD ADVISORY WILL NOT BE ISSUED AT THIS TIME.
CONDITIONS WILL BE CLOSELY MONITORED AS ADDITIONAL INFORMATION
REGARDING THE UPCOMING STORM IS RECEIVED.  BY WEDNESDAY AFTERNOON,
WINDS WILL SHIFT TO THE NORTHWEST, WHICH WILL HELP LOWER THE TIDAL
DEPARTURES.  THIS ALSO WILL BEAR WATCHING LATER IN THE WEEK, SINCE
IT MAY LEAD TO BLOW-OUT CONDITIONS.

&&

SHORT TERM/LONG TERM...IOVINO
AVIATION/MARINE/TIDES...RPW
Hazardous weather outlook, Feb 13, 5:35 AM EST, 10 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
535 AM EST TUE FEB 13 2007

NJZ001-007>010-PAZ054-055-060>062-067>069-141100-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-
LEHIGH-NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
535 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA AND NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

A WINTER STORM WARNING IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER STORM WARNING IS IN EFFECT FOR WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ450-451-DEZ001-MDZ008-012-NJZ012>020-026-027-PAZ070-071-141100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-NEW CASTLE-CECIL-KENT MD-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-DELAWARE-PHILADELPHIA-
535 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN
PENNSYLVANIA, NEW JERSEY, DELAWARE AND NORTHEASTERN MARYLAND.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A WINTER WEATHER ADVISORY IS IN EFFECT FOR WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ430-DEZ002-MDZ015-019-020-NJZ021-022-141100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
KENT DE-QUEEN ANNES-TALBOT-CAROLINE-CUMBERLAND-ATLANTIC-
535 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEW
JERSEY, DELAWARE AND NORTHEASTERN MARYLAND.

.DAY ONE...TODAY AND TONIGHT

A WINTER WEATHER ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

ANZ431-452>455-DEZ003-004-NJZ023>025-141100-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
INLAND SUSSEX-DELAWARE BEACHES-CAPE MAY-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-
535 AM EST TUE FEB 13 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN NEW
JERSEY AND SOUTHERN DELAWARE.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 13, 5:05 AM ESTWinter Weather AdvisoryPHIKent, New Castle, Sussex24 hr
Feb 13, 3:46 PM ESTFlood WatchPHINew Castle18 hr
Feb 13, 5:05 AM ESTWinter Storm WarningPHIHunterdon, Morris, Somerset, Sussex, Warren35 hr

Nearby

Coastal Flood Advisories in New Jersey, 2007Coastal Flood Advisories in Delaware, 2007Coastal Flood Advisories in Pennsylvania, 2007Every coastal flood advisory in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.